RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 2, Pages 368–374 (Mi tvp469)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Macrodimension: an invariant of local dynamics

V. A. Malyshev

INRIA, France

Abstract: We define a Markov process on the set of countable graphs with spins. Transitions are local substitutions in the graph. It is proved that the scaling macrodimension is an invariant of such dynamics.

Keywords: Markov process, macrodimension, invariant of dynamics.

DOI: https://doi.org/10.4213/tvp469

Full text: PDF file (503 kB)

English version:
Theory of Probability and its Applications, 2001, 45:2, 323–329

Bibliographic databases:

Received: 16.12.1999

Citation: V. A. Malyshev, “Macrodimension: an invariant of local dynamics”, Teor. Veroyatnost. i Primenen., 45:2 (2000), 368–374; Theory Probab. Appl., 45:2 (2001), 323–329

Citation in format AMSBIB
\Bibitem{Mal00}
\by V.~A.~Malyshev
\paper Macrodimension: an invariant of local dynamics
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 2
\pages 368--374
\mathnet{http://mi.mathnet.ru/tvp469}
\crossref{https://doi.org/10.4213/tvp469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967762}
\zmath{https://zbmath.org/?q=an:0982.60073}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 2
\pages 323--329
\crossref{https://doi.org/10.1137/S0040585X97978269}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169004700011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp469
  • https://doi.org/10.4213/tvp469
  • http://mi.mathnet.ru/eng/tvp/v45/i2/p368

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “Gibbs and quantum discrete spaces”, Russian Math. Surveys, 56:5 (2001), 917–972  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:191
    Full text:76
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020